# SDR SWIA2023122200016

- Difficulty date: December 16, 2023
- Submitted: December 22, 2023
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 35,913 hours, 24,444 cycles
- System (JASC): 3160 · Central Display
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE.  MESSAGE CLEARED WITH QRH AND TURNING OFF WINGS. (FLIGHT 3706 FILED CLOSED)B#349543. LOOP A FS759 22%. LOOP B FS739 @ 17%.UPON FURTHER INVESTIGATION FOUND V-BAND CLAMP LOOSE AND LEAKING AT FS 759. TORQUED V-BAND CLAMP AND PERFORMED LEAK CHECK PER CRJ 900 AMM 36-11-04. LEAK CHECK GOOD. NO FAULTS DETECTED AT THIS TIME.
